Question: Tumor removed…titanium staples used …now have reaction to gold-silver?
Some four years ago I had a tumor (GEST) removed from my stomach successfully. Ever since then I had severe diarrhea on and off similar to colon prep. Titanium staples were used to close the stomach lining. I have issue with gold and silver. My wedding band has to be removed every night since it reacts with my skin if left on too long. The question is: is it possible to have such a reaction with the titanium staples to cause such a reaction? Several hours before I get diarrhea, I have a Sulfur taste with burps from my stomach.
its quite possible to have such reaction to titanium, but its very rare as titanium is considered to be a very inert material and generally doesnt react much to body environment.
the symptoms you have may also be due to the tumor/ the operation per se.
u need to consult the gastroeneterologist to find out the exact reason.